# SDR ASAA2017051820824

- Difficulty date: May 18, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 34,526 hours, 10,474 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT ENGAGE.  ACFT GROUNDED.  PERFORMED AUTOTHROTTLE BITE IAW FIM 22-31, TASK 801. NO CURRENT FAULTS. INFLIGHT FAULTS FLT LEG 7 AND 8.    PERFORMED IAW FIM 22-32 TASK 819. ALL TESTS OK. NO HISTORY 90 DAYS.
